Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Have an oral thrush, burns every time. How to get cured?

I have an oral thrush. Had them for about 2 weeks now. Realized my threshold towards spicy food significantly reduced. It burns every time I have curry or even when in contact with pepper. It s that sensitive. However, most of the white spots( candida ) bacteria is gone. My mouth looks totally normal, yet these symptoms still persist. I have taken Betadine mouth gargle for a week and haven t tried anything else.
Asked On : Tue, 19 Mar 2013
Answers:  5 Views:  221
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
I am Dr.Neha Gupta (dentist) and am glad to address to your query here.

Thrush is a yeast infection of the mucus membranes in the mouth and on the tongue. Thrush causes white patches in the mouth and on the tongue.

Thrush is also common in the elderly because of weakened immune systems.

Some people get thrush when they take certain medications like antibiotics or inhaled corticosteroids. Some conditions make thrush more common such as diabetes and HIV.

Thrush is not serious and can be treated with antifungal medications. Usually a liquid or lozenge is prescribed first and then a pill if these do not work. Doctors generally can diagnose thrush by just looking in your mouth.

Take care and please keep me informed of your progress at healthcaremagic through my profile directly.
Answered: Mon, 25 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Dentist Dr. Bindiya Bhaskar's  Response

Thanks for posting your query.

Oral thrush is a candidal infection.
Its lesions are acute peudomembraneous candidal type.
Topical antifungal ointments can be applied.
In severe condition,systemic administration of antifungal drugs has to be done.
Please discontinue the use of dentures or appliances if you have any.
oral cleanliness is important.
Please avoid intake of hot/spicy foods.
Take care.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Dentist Dr. Anshumala Singh's  Response
hello friend,
Thanks for the query
Oral thrush is caused by candida.
you can use candid mouth paint for one month.
along with that use hexidine mouth wash daily thrice.
this will provide you some benifit,
For burnimg sensation you can use triamcinolone oral paste.

If symptoms persist please meet dentist.
Thank you
Answered: Tue, 19 Mar 2013
I find this answer helpful
Dentist Dr. Qazi Ammara's  Response

Thanks for asking the query,

Oral Thrush is infection of mouth caused by candida fungus.
It is more common in certain illness , stress use of certain medications like corticosteroids

Common sign of thrush is presence of raised white lesions in the oral cavity , fever , pain in oral cavity on consumption of hot and spicy stuffs.

Maintain a good oral hygiene.
Quit smoking habit , if present.
The condition is treated wuth antifungal drugs.
Avoid eating hot and spicy food .

Hope this helps out.

Answered: Tue, 26 Mar 2013
I find this answer helpful
Dentist Dr. Khushboo Bhatia's  Response
Oral thrush is fungal infection and for this you have to visit a dentist and get proper medication.Maintain very good oral hygiene.
Answered: Tue, 19 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor